# SDR 2007UALA05009

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 42,894 hours, 26,922 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ELECTRICAL ODOR IN COCKPIT.  EMERGENCY DECLARED.  UNABLE TO DUPLICATE ODOR ON THE GROUND, SUSPECT PACK VALVE CONTAMINATION ISSUE.  REPLACED CABIN TEMP MODULE AND BOTH PACK MODULES. NO REPEATS OF ODOR IN COCKPIT.
